# SDR UIEA2017091101634

- Difficulty date: September 8, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,155 hours, 22,101 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Unsecure
- Location: Cooling Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FAN VIBRATION INDICATED HIGHER THAN 3.5 THROUGHTOUT CLIMB , PEAK INDICATION 4.2 AT FL 270.  PERFORMED FIM 71-05 FT 852, NO DEFECTS NOTED,  ENGINE RAN OK.  TROUBLESHOOTING THE ENGINE VIBRATION FOUND COOLING DUCT CLAMP LOOSE AT 10 O CLOCK POSITION.  TIGHTENED THE CLAMP AND RAN THE ENGINE.  OPS NORMAL IAW AMM 71-00-00.
